# SDR UALA2013021100829

- Difficulty date: February 10, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 67,694 hours, 24,919 cycles
- Engine: Pwa PW2037
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Broken
- Location: Exhaust Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIP EXHAUST FAN CONNECTOR D2360, WIRE W2634-0006-16 IS BROKEN ONE INCH FROM CONNECTOR.  SPLICED IN NEW PIECE OF WIRE, TERMINATED AND INSTALLED IN CONNECTOR D2360.   OPS CHECKED GOOD REF AMM 21-58-00.
